# SDR SIMA20140729005

- Difficulty date: July 29, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 36,778 hours, 33,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE PAX COMPARTMENT, AFT OF OVERWING EMER EXIT, EXIT MARKER UPPER WILL NOT ILLUMINATE WHEN SWITCHED ON.  R & R EMER LIGHT DC & AC INVERTER IAW AMM 33-50-11.  COMPLIED WITH OPERATIONS CHECK IAW AMM 33-50-00-700-801A.  OPERATIONS CHECKED GOOD.
